# SDR NSVA2011066

- Difficulty date: April 1, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N346CJ
- Make and model: Saab 340B
- Aircraft serial: 346
- Aircraft time: 31,328 hours, 36,551 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 6124100
- Condition: Defective
- Location: Rt Intake
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE RIGHT ENGINE INTAKE LIGHT ILLUMINATED AND WOULD NOT RESET.  THE FLIGHT WAS UNABLE TO CONTINUE TO BOS DUE TO THE EN ROUTE WEATHER.  REMOVED AND REPLACED RT LOWER DUCT.
